Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1651. Mor. Moniri,
    On two questions about feasibly Constructive Arithmetic,
    Math. Logic Quart. 49(2003), 425-427  [abstract]    MR 2004g:03100
     
    1652. A. Abdollahi,
    Certain locally nilpotent varieties of groups,
    Bull. Aust. Math. Soc. 67(2003), 115-119  [abstract]    MR 2004b:20039
     
    1653. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Some results on the existence of large sets of t-designs,
    J. Combin. Des. 11(2003), 144-151  [abstract]    MR 2004c:05027
     
    1654. Mor. Moniri,
    Independence results for weak systems of intuitionistic arithmetic,
    Math. Logic Quart. 49(2003), 250-254  [abstract]    MR 2004d:03129
     
    1655. S. Akbari, R. Ebrahimian, H. Momenaee Kermani and A. Salehi Golsefidy,
    Maximal subgroups of GLn(D)*,
    J. Algebra 259(2003), 201-225  [abstract]   
     
    1656. Z. Eslami,
    LS[7] (3,5,11) Exists,
    J. Combin. Des. 11(2003), 312-316  [abstract]   
     
    1657. K. Khashyarmanesh and Sh. Salarian,
    On the rings whose injective hulls are flat,
    Proc. Amer. Math. Soc. 131 (2003), 2329-2335   [abstract]   
     
    1658. M. R. Pournaki (Joint with A. R. Moghaddamfar),
    Recognition of some symmetric groups by the set of the order of their elements,
    Acta Math. Hungar. 99(2003), 263-270  [abstract]    MR 2004c:20006
     
    1659. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian,
    A generalization of the cofiniteness problem in local cohomology modules,
    J. Aust. Math. Soc. 75(2003), 313-324  [abstract]    MR 2015320
     
    1660. A. A. Estaji and O. A. S. Karamzadeh,
    On C(X) modulo its socle,
    Comm. Algebra 31(2003), 1561-1571  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.